Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A perturbation method for boundary-value problems in dynamid elasticity, part II

Authors: Yih-Hsing Pao and Stephen A. Thau
Journal: Quart. Appl. Math. 28 (1970), 191-204
DOI: https://doi.org/10.1090/qam/99796
MathSciNet review: QAM99796
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Thau and Y. H. Pao, A perturbation method for boundary value problems in dynamic elasticity, Quart. Appl. Math. 25, 243 (1967)
  • [2] -, Wave function expansions and perturbation method for the diffraction of elastic waves by a parabolic cylinder, J. Appl. Mech. 34, 915 (1967)
  • [3] Maurice Roseau, Diffraction of elastic waves in a homogeneous medium clamped along a half-plane, Comm. Pure Appl. Math. 12 (1959), 67–85. MR 0134955, https://doi.org/10.1002/cpa.3160120105
  • [4] D. D. Ang and L. Knopoff, Diffraction of vector elastic waves by a clamped finite strip, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 201–207. MR 0168193
  • [5] K. Harumi, Scattering of plane waves by a rigid ribbon in a solid, J. Appl. Phys. 32 (1961), 1488–1497. MR 0127623
  • [6] Philip M. Morse and Herman Feshbach, Methods of theoretical physics. 2 volumes, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1953. MR 0059774
  • [7] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [8] A. Sommerfeld, Mathematische Theorie der Diffraction, Math. Ann. 47 (1896), no. 2-3, 317–374 (German). MR 1510907, https://doi.org/10.1007/BF01447273
  • [9] N. W. McLachlan, Theory and application of Mathieu functions, Dover Publications, Inc., New York, 1964. MR 0174808
  • [10] Progress in Solid Mechanics. Vol.III, Dynamical problems in elasticity by V. D. Kupradze. Edited by I. N. Sneddon and R. Hill, North-Holland Publishing Co., Amsterdam; Interscience Publishers John Wil ey & Sons, Inc. New York, 1963. MR 0164488

Additional Information

DOI: https://doi.org/10.1090/qam/99796
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society